×

zbMATH — the first resource for mathematics

Sur les \(C^*\)-algèbres. (French) Zbl 0124.32403

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOURBAKI (N.) . - Topologie générale , chap. 9, 2e éd., Hermann, Paris, 1958 (Act. scient. et ind., 1045 ; Éléments de Mathématiques, 8). · Zbl 0337.54001
[2] FELL (J. M. G.) . - The dual spaces of C*-algebras , Trans. Amer. math. Soc. (à paraître). Zbl 0090.32803 · Zbl 0090.32803 · doi:10.2307/1993431
[3] FELL (J. M. G.) . - C*-algebras with smooth dual , Illinois J. of Math. (à paraître). Article | Zbl 0094.09702 · Zbl 0094.09702 · minidml.mathdoc.fr
[4] FELL (J. M. G.) . - The structure of algebras of operator fields (à paraître). Zbl 0101.09301 · Zbl 0101.09301 · doi:10.1007/BF02545788
[5] JACOBSON (N.) . - The radical and semi-simplicity for arbitrary rings , Amer. J. Math., t. 67, 1945 , p. 300-320. MR 7,2f | Zbl 0060.07305 · Zbl 0060.07305 · doi:10.2307/2371731
[6] KADISON (R. V.) . - Irreducible operator algebras , Proc. Nat. Acad. Sc. U.S.A., t. 43, 1957 , p. 273-276. MR 19,47e | Zbl 0078.11502 · Zbl 0078.11502 · doi:10.1073/pnas.43.3.273
[7] KAPLANSKY (I) . - The structure of certain operator algebras , Trans. Amer. math. Soc., t. 70, 1951 , p. 219-255. MR 13,48a | Zbl 0042.34901 · Zbl 0042.34901 · doi:10.2307/1990368
[8] KAPLANSKY (I) . - Groups with representations of bounded degree , Canadian J. Math., t. 1, 1949 , p. 105-112. MR 10,428f | Zbl 0037.01603 · Zbl 0037.01603 · doi:10.4153/CJM-1949-011-9
[9] NEUMANN (J. VON) . - On infinite direct products , Compositio Math., t. 6, 1938 , p. 1-77. Numdam | Zbl 0019.31103 | JFM 64.0377.01 · Zbl 0019.31103 · numdam:CM_1939__6__1_0 · eudml:88704
[10] ROSENBERG (A.) . - The number of irreducible representations of simple rings with no minimal ideals , Amer. J. Math., t. 75, 1953 , p. 523-530. MR 15,236f | Zbl 0053.25903 · Zbl 0053.25903 · doi:10.2307/2372501
[11] SEGAL (I. E.) . - Irreducible representations of operator algebras , Bull. Amer. math. Soc., t. 53, 1947 , p. 73-88. Article | MR 8,520b | Zbl 0031.36001 · Zbl 0031.36001 · doi:10.1090/S0002-9904-1947-08742-5 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.